# SDR DALA2024091208964

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,518 hours, 26,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 FORWARD LOWER ATG4 ANTENNA DOUBLER - ENGINEERING NEEDS INSTALLATION DETAILS. CORRECTIVE ACTION: REF ERA 547524-14. (0551587)
